# SDR CA190220025

- Difficulty date: February 9, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,952 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Limit Switch
- Part number: UNKNOWN
- Condition: Leaking
- Part time: 1,892 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACEMENT SERVO FOR SDR REPORT 20190207017 LEAKED AFTER 1.5 HOURS OF FLIGHT. LIMIT SWITCH LEAKING HYDRAULIC FLUID. SUSPECT OPERATIONS IN COLD OUTSIDE AIR (- 35 C) TEMPERATURES CAUSING PROBLEM. (TC# 20190220025)
